... to create more acid and hence more stomach pain? I do not take a PPI at the moment because I don't do well on them, I have bad side effects from these drugs. Would it be best to take a PPI with this medication? If so what would be the best time to take it? Can gastritis be cured with limited dosage of these drugs as because I have bad side effects I do not feel I could take these drugs indefinitely.
No responses have yet been posted. Add your response to this question.
- Sucralfate Information for Consumers
- Sucralfate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sucralfate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 6 Dec 2011 • 1 answer
Sucralfate - Does anyone know if an uclerated stomach lining be caused from outside the stomach such
Posted 23 Sep 2012 • 1 answer
Posted 27 Sep 2014 • 1 answer
Posted 21 Sep 2016 • 0 answers